Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 76 (2007), 1695-1696
DOI: http://dx.doi.org/10.1090/S0025-5718-07-02024-8
PII: S 0025-5718(07)02024-8
Published electronically: March 9, 2007
Review copyright: © Copyright 2007 American Mathematical Society
Full text: PDF   This review is available free of charge.

Variational analysis in Sobolev and BV spaces, by Hedy Attouch, Giuseppe Buttazzo and Gérard Michaille
Additional book information: SIAM, Philadelphia, PA, 2006, xii+634 pp., ISBN 0-89871-600-4, List US$140.00/Member US$98.00, softcover
2000 Mathematics Subject Classification: Primary 35-XX, 49-XX

Reviewed by: Ivan P. Gavrilyuk
Email: ipg@ba-eisenach.de



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia